# SDR DALA13012849243

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 30,728 hours, 27,771 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, TAILCONE RELEASE HARNESS LANYARD ASSY ENGAGEMENT PINS HAVE TWO CLEVIS PINS NOT PROPERLY STAKED IAW DAC DWG 8370024.  R & R TAILCONE RELEASE HARNESS LAYNARD ASSY ENGAGEMENT IAW JOB CARD 5352-4491 AND AMM.
